Doctor insights on:
How Common Is Anaphylaxis Shock With Aminoglycoside
Rare: Its very uncommon, but possible.Get a more detailed answer ›
Shock is a condition in which a person cannot circulate enough blood (carrying oxygen & nutrients) to the vital organs in the body. If shock persists, various parts of the body will stop working, and the person will die. Causes of shock include injuries, excessive bleeding, heart failure, infections, chemical imbalances, ...Read more
Increasingly common: Immediate allergic reactions to quinolones have increased over the past 20 years largely due to increased use. In spain they're the 3rd most common cause of immediate hypersensitivity reactions after beta-lactams (pencillins) & nonsteroidal anti-inflammatory agents. Immediate hypersensitivity reactions also include hives, vomiting, and respiratory symptoms as well as anaphylaxis. ...Read moreSee 2 more doctor answers
Rare: Very rare.Get a more detailed answer ›
Rare: There are a few case reports in the literature for both adults and children with documented anaphylactic reactions to macrolides. Overall this class of antibiotic is associated with far fewer such reactions compared to penicillin, penicillin derivatives and quinolones. ...Read moreSee 1 more doctor answer
I'm going to get my 1st dose of Xolair. Any common side effects right after the shot? Nurse is not helpful. I am aware of anaphylactic shock.
Its: not a real issue Ive not had any patients have any major reactions good luck and hope you feel well soon ...Read more
I went into anaphylaxis shock three weeks ago every time I try to eat I break of in hives how long does this last ?
Anaphylaxis: After an episode of anaphylaxis, you definitely must see an allergy specialist. You sound as if you may have a food allergy, in which case you will continue having reactions as long as you continue to eat the food causing problems . Usually it is only one main food, or a couple, that are to blame. If you had anaphylaxis once, you can have it again! get an Epipen (epinephrine) and see an allergist soon. ...Read more
If someone was going into anaphylaxis shock, and no epinephrine was available and emt was 15mins away what could one do to keep the victim alive ?
Steroidantihistame: AS Dr. Michael Zacharisen suggests you need to deal with physical shock. In addition, a large dose of any glucocorticoid such as prednisone, or decadron should be given, if available. Have them chew the pills for faster absorption, and antihistamines like Benadryl in normal doses can help. Pseudoephedrine, while not recommended if you have these other medications, can help sustain blood pressure. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- How common is anaphylaxis shock with quinolones?
- How common is anaphylaxis shock with cephalosporin?
- Anaphylaxis shock macrolides
- Ask a doctor a question free online
- Anaphylaxis shock cephalosporin
- Anaphylaxis vs anaphylactic shock
- How common is toxic shock syndrome?
- Most common symptoms of insulin shock
- Talk to a dermatologist online